# SDR DLM88954414

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fitting
- Condition: Loose
- Location: Tail Comp
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN JUST AFTER T/O.  REPLACED COALESCER BAGS, INSP BOTH MAIN WHEEL WELLS.  HYDRAULIC FLUID OVERFLOW BOTTLES EMPTY AND FOUND RT HYD SYSTEM FILTER LEAKING.  SECURED FITTING, LEAK CHECK GOOD.  CLEANED LOWER FUSELAGE, RAN ENGINES AND PACKS, NO SMOKE NOTED, RETURNED TO SERVICE.
